# SDR ASOA201000664

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 13,030 hours, 9,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDEWALL SEAT TRACK HAS AREAS OF CORROSION BS 409-BS 533.  CLEANED MAIN CABIN RT SIDEWALL SEAT TRACK FROM 409-533 IAW SRM 51-21-06, REMOVED CORROSION ON MAIN CABIN RT SIDEWALL SEAT TRACK FROM BS379-533 IAW SRM 51-21-06 ORIGINAL MAT .150 REMOVED .010 REMAINING MAT .140.  FOUND IN LIMITS IAW SRM 53-21-49. APPLIED ALODINE IAW SRM.
